Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 50, NWS Goodland, KS

April 24, 2015Hitchcock County, Nebraska; Rawlins County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Apr 24, 2015, 9:01 PM CDT for Hitchcock County, Nebraska; Rawlins County, Kansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2015, 9:01 PM CDT (02:01 UTC)
Expired
Apr 24, 2015, 9:45 PM CDT
In force
44 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Rawlins County, KS, Hitchcock County, NE

The radar

The Goodland radar (KGLD), 86 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 3:41 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.0 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 683 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
683 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
1923 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

408 
WUUS53 KGLD 250201
SVRGLD
KSC153-NEC087-250245-
/O.NEW.KGLD.SV.W.0050.150425T0201Z-150425T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
901 PM CDT FRI APR 24 2015

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN RAWLINS COUNTY IN NORTHWESTERN KANSAS...
  SOUTHEASTERN HITCHCOCK COUNTY IN SOUTHWESTERN NEBRASKA...

* UNTIL 945 PM CDT

* AT 901 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
  OF LUDELL...OR 11 MILES NORTH OF ATWOOD...MOVING EAST AT 15 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTHEASTERN RAWLINS AND SOUTHEASTERN HITCHCOCK COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3989 10119 4007 10114 4008 10086 3986 10088
TIME...MOT...LOC 0201Z 276DEG 13KT 3997 10106 

HAIL...1.00IN
WIND...<50MPH
 
$$

LUNDQUIST
4 follow-up statements
163 
WWUS53 KGLD 250213
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
913 PM CDT FRI APR 24 2015

KSC153-NEC087-250245-
/O.CON.KGLD.SV.W.0050.000000T0000Z-150425T0245Z/
RAWLINS KS-HITCHCOCK NE-
913 PM CDT FRI APR 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHEASTERN RAWLINS AND SOUTHEASTERN HITCHCOCK COUNTIES...

AT 912 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
LUDELL...OR 12 MILES NORTH OF ATWOOD...MOVING EAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS 11 NORTH OF ATWOOD. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN RAWLINS AND SOUTHEASTERN HITCHCOCK COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3989 10114 4007 10108 4008 10086 3986 10088
TIME...MOT...LOC 0212Z 268DEG 15KT 3999 10096 

HAIL...1.00IN
WIND...<50MPH
 
$$

LUNDQUIST
359 
WWUS53 KGLD 250227
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
927 PM CDT FRI APR 24 2015

KSC153-NEC087-250245-
/O.CON.KGLD.SV.W.0050.000000T0000Z-150425T0245Z/
RAWLINS KS-HITCHCOCK NE-
927 PM CDT FRI APR 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHEASTERN RAWLINS AND SOUTHEASTERN HITCHCOCK COUNTIES...

AT 927 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF HERNDON...OR 14 MILES NORTHEAST OF ATWOOD...MOVING EAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN RAWLINS AND SOUTHEASTERN HITCHCOCK COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3988 10101 4007 10101 4008 10086 3986 10088
TIME...MOT...LOC 0227Z 276DEG 13KT 3998 10088 

HAIL...1.00IN
WIND...<50MPH
 
$$

LUNDQUIST
785 
WWUS53 KGLD 250234
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
934 PM CDT FRI APR 24 2015

KSC153-NEC087-250245-
/O.CON.KGLD.SV.W.0050.000000T0000Z-150425T0245Z/
RAWLINS KS-HITCHCOCK NE-
934 PM CDT FRI APR 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHEASTERN RAWLINS AND SOUTHEASTERN HITCHCOCK COUNTIES...

AT 934 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF HERNDON...OR 15 MILES NORTHEAST OF ATWOOD...MOVING EAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS NORTH OF ATWOOD. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN RAWLINS AND SOUTHEASTERN HITCHCOCK COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3987 10096 4007 10096 4008 10086 3986 10088
TIME...MOT...LOC 0234Z 274DEG 12KT 3998 10087 

HAIL...1.00IN
WIND...<50MPH
 
$$

LUNDQUIST
644 
WWUS53 KGLD 250241
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
941 PM CDT FRI APR 24 2015

KSC153-NEC087-250250-
/O.EXP.KGLD.SV.W.0050.000000T0000Z-150425T0245Z/
RAWLINS KS-HITCHCOCK NE-
941 PM CDT FRI APR 24 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RAWLINS AND
SOUTHEASTERN HITCHCOCK COUNTIES WILL EXPIRE AT 945 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.

LAT...LON 3987 10096 4007 10096 4008 10086 3986 10088
TIME...MOT...LOC 0238Z 276DEG 13KT 3998 10087 

$$

LUNDQUIST

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 5:35 PM CDT, 3 hours 26 minutes earlier.

Area forecast discussion, Apr 24, 5:35 PM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
435 PM MDT FRI APR 24 2015

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 201 PM MDT FRI APR 24 2015

AT 1PM MDT VISIBLE SATELLITE IMAGERY AND SURFACE OBSERVATIONS
SHOWED PARTLY TO MOSTLY CLOUDY SKIES FOR LOCATIONS ACROSS THE TRI
STATE AREA WEST OF HIGHWAY 83...WITH LOWER BROKEN TO OVERCAST
CONDITIONS EAST OF THE HIGHWAY AHEAD OF AN ADVANCING WARM FRONTAL
BOUNDARY. CUMULUS DEVELOPMENT WAS BEGINNING TO DEVELOP ON RADAR
AND SATELLITE IMAGERY ALONG A TROUGH/DRY LINE IN EASTERN COLORADO.
RAP AND WATER VAPOR IMAGERY SHOWED AN UPPER LEVEL SHORTWAVE TROUGH
BEGINNING TO TAKE A NEGATIVE TILT INTO THE CENTRAL AND SOUTHER
HIGH PLAINS.

THE LATEST HRRR GUIDANCE WAS SHOWING CONVECTIVE INITIATION AT
20Z...ALTHOUGH CELLS ARE ALREADY BEGINNING TO DEVELOP.  NMM AND ARW
GUIDANCE IS ALSO A BIT BEHIND REALITY WITH HAVING CONVECTION DEVELOP
BETWEEN 21Z AND 00Z.  0-1 KM AND 0-3 KM HELICITY WAS NOT IMPRESSIVE
WITH WIDESPREAD VALUES UNDER 50 FOR THE FORECAST AREA...SO NOT
EXPECTING TORNADOES TO BE A WIDESPREAD THREAT THIS AFTERNOON WITH
DEVELOPING STORMS. HOWEVER...0-6 KM BULK SHEAR APPROACHING 35-40 KTS
ACROSS THE AREA IN COMBINATION WITH 1500 J/KG OF CAPE SUGGESTS A
LARGE HAIL THREAT. WITH DCAPE VALUES MOSTLY BETWEEN 400 AND 500
J/KG...ISOLATED SEVERE WIND GUSTS FROM STORMS IS POSSIBLE...BUT
EXPECTING THUNDERSTORMS THIS AFTERNOON TO PRIMARILY HAVE A LARGE
HAIL THREAT. STORMS WILL GET GOING BY MID AFTERNOON AND LAST THROUGH
THE EVENING.

CLOUD COVER WILL BE PRESENT LATE THIS EVENING DUE TO A STEADY STREAM
OF MOISTURE MOVING INTO THE FORECAST AREA...HOWEVER A SHORTWAVE
RIDGE ALOFT WILL BEGIN TO FORM ACROSS THE AREA AND BRING DRIER AIR
INTO THE AREA OVERNIGHT.  LOW TEMPERATURES WILL BE SLIGHTLY WARMER
THAN NORMAL IN THE MID TO UPPER 40S.

DRY AND WARM CONDITIONS WILL BE PRESENT TOMORROW WITH THE SHORTWAVE
UPPER LEVEL RIDGE THAT WILL MOVE INTO THE AREA...ALTHOUGH DRY
WEATHER WILL BE SHORT LIVED AS ANOTHER TROUGH WITH A CUT OFF LOW
FEATURE MOVES INTO THE COLORADO FRONT RANGE AND BRINGS CHANCES FOR
SHOWERS AND THUNDERSTORMS. THERE ARE SOME LOCATIONS WITH CAPE VALUES
APPROACHING 700 J/KG AND 0-6 BULK SHEAR APPROACHING 35 KTS...HOWEVER
FORECAST AREAS IN MODELS DO NOT NECESSARILY LINE UP.
THEREFORE...NOT EXPECTING A WIDE SEVERE WEATHER THREAT SATURDAY
AFTERNOON...ALTHOUGH AN ISOLATED SEVERE THUNDERSTORM THREAT WILL
EXIST.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 201 PM MDT FRI APR 24 2015

SATURDAY NIGHT-MONDAY...LARGE SCALE UPPER LOW CLOSES OFF JUST SOUTH
OF FOUR CORNERS REGION SATURDAY NIGHT AND MOVES ACROSS THE SOUTHERN
PLAINS THROUGH MONDAY NIGHT. A COLD FRONT WILL DROP SOUTH ACROSS THE
THE CWA LATE SATURDAY NIGHT AND SUNDAY AND STALL SOUTH AND WEST OF
OUR CWA. SOUTHERLY THEN EASTERLY FLOW WILL BRING VERY GOOD MOISTURE
ADVECTION INTO OUR CWA AS THIS UPPER LEVEL FEATURE MOVES EAST WITH
OVERRUNNING NORTH OF THE STALLED FRONTAL ZONE WHERE ELEVATED
FRONT/FRONTOGENETIC FORCING WILL BE IN PLACE. BETTER PRECIP
SIGNAL IS CURRENTLY SATURDAY NIGHT THROUGH SUNDAY ACROSS THE
WESTERN AND SOUTHWESTERN PART OF THE CWA...WHERE I CONTINUED TREND
OF RAISING POPS. IT STILL LOOKS LIKE WE COULD SEE LIGHT PRECIP
PERSIST AT LEAST THROUGH LATE SUNDAY NIGHT BEFORE DRIER AIR BEGINS
TO ADVECT SOUTH AND SUBSIDENCE BUILDS SOUTHWEST MONDAY.

IF CURRENT SIGNAL/TREND CONTINUE I COULD SEE RAISING POPS TO
CATEGORICAL LATE SATURDAY NIGHT/SUNDAY...AND TO LIKELY CATEGORY
SUNDAY NIGHT THROUGH MONDAY. WHILE 40KM GUIDANCE SHOWS QPF AS FAR
EAST AS NORTON/GRAHAM THROUGH THESE PERIODS...PATTERN TENDS TO FAVOR
AREAS CLOSER TO FRONTAL ZONE/HIGHER TERRAIN IN COLORADO...SO I
KEPT LOWERS POPS NORTHEAST/EAST. IN POST FRONTAL ENVIRONMENT WITH
THICK STRATUS/LIKELY PRECIPITATION HIGH TEMPS WILL BE COOLER AND I
CONTINUED THE TREND OF LOWER HIGHS ESPECIALLY SUNDAY WHEN HIGHS
MAY STRUGGLE TO REACH THE UPPER 40S IN SOME AREAS.

MONDAY NIGHT-FRIDAY...THERE IS A SECONDARY H3 JET ROTATING THROUGH
THE NORTHERN PLAINS BEHIND THE LARGE SCALE TROUGH...AND THIS COULD
BRING ANOTHER QUICK SHOT OF LIGHT SHOWERS....OTHERWISE LARGE SCALE
RIDGING WILL BRING DRY CONDITIONS AND A WARMING TREND BACK TO THE
REGION THROUGH THURSDAY. MUCH WARMER CONDITIONS ARE EXPECTED BY
NEXT FRIDAY (80S) AS LEE TROUGH STRENGTHENS. WHILE THERE ISN'T A
LOT OF AGREEMENT AT THIS RANGE THE PATTERN DOES SUPPORT POSSIBLE
AFTERNOON/EVENING THUNDERSTORM DEVELOPMENT IN THE HIGHER TERRAIN
IN COLORADO MOVING EAST INTO THE WESTERN PORTIONS OF OUR CWA...SO
SLIGHT CHANCE POPS WERE KEPT IN PLACE FRIDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 430 PM MDT FRI APR 24 2015

KGLD...VFR THROUGH THE PERIOD. THROUGH 01Z OR 02Z WINDS GENERALLY
FROM THE NORTHEAST 5-10KTS BUT WITH VARIOUS OUTFLOW BOUNDARIES
FROM THUNDERSTORMS ERRATIC AND GUSTY WINDS POSSIBLE. 02Z-14Z WINDS
FROM THE WEST NEAR 10KTS WITH ONLY A FEW CLOUDS EXPECTED. 14Z-18Z
WINDS VEER TO THE NORTHWEST AROUND 12KTS WITH SKC CONDITIONS
EXPECTED. 18Z THROUGH THE REST OF THE TAF PERIOD WINDS CONTINUE TO
VEER TO THE NORTH (18Z) THEN NORTHEAST (22Z) AT 11KTS OR LESS. MAY
SEE A FEW CU DEVELOP AROUND 18Z BUT MORE LIKELY LATER IN THE
AFTERNOON AS A WEATHER DISTURBANCE APPROACHES FROM THE WEST.

KMCK...VFR CONDITIONS EXPECTED FROM TAF ISSUANCE THROUGH 05Z WINDS
VARIABLE WINDS 6KTS OR LESS. 06Z-15Z MODELS HINT AT SOME LOW LEVEL
MOISTURE IN THE BOUNDARY LAYER THAT MAY BE ENOUGH TO PRODUCE A
SCATTERED TO BROKEN DECK. FOR NOW HAVE A SCATTERED DECK. WINDS
BECOMING NORTHWEST 5-10KTS. 16Z THROUGH THE REST OF THE TAF PERIOD
AM EXPECTING NORTHWEST WINDS TO VEER TO THE NORTHEAST THEN EAST-
NORTHEAST UNDER 10KTS. SHOULD SEE A BROKEN DECK OF CLOUDS AROUND
4K FT FOR MUCH OF THE PERIOD.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...MK
LONG TERM...DR
AVIATION...99
Hazardous weather outlook, Apr 24, 11:53 AM CDT, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1053 AM MDT FRI APR 24 2015

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-251700-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1053 AM MDT FRI APR 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED DURING THE
AFTERNOON AND EVENING HOURS. THE BEST CHANCE FOR THUNDERSTORMS
WILL BE EAST OF THE COLORADO BORDER. SOME OF THESE STORMS COULD
BECOME SEVERE ACROSS NORTHWEST KANSAS AND FAR SOUTHWEST NEBRASKA
WITH THE BEST CHANCE FOR SEVERE WEATHER ALONG AND EAST OF HIGHWAY
83. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

ADDITIONAL THUNDERSTORM ACTIVITY IS EXPECTED FROM LATE SATURDAY
AFTERNOON INTO SUNDAY NIGHT. HOWEVER...THESE STORMS ARE NOT
EXPECTED TO PRODUCE WIDESPREAD SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Apr 24, 7:53 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
753 PM CDT FRI APR 24 2015

KSZ003-004-015-250130-
DECATUR KS-NORTON KS-SHERIDAN KS-
753 PM CDT FRI APR 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHERIDAN...
SOUTHEASTERN DECATUR AND SOUTHWESTERN NORTON COUNTIES UNTIL 830 PM
CDT...

AT 752 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JENNINGS...OR 18 MILES SOUTHEAST OF OBERLIN...MOVING SOUTH AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORCATUR...JENNINGS AND CLAYTON.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTHWESTERN
KANSAS.

LAT...LON 3957 10015 3957 10016 3936 10016 3937 10047
      3986 10027 3987 10014
TIME...MOT...LOC 0052Z 005DEG 24KT 3966 10026

007
Special weather statement, Apr 24, 8:12 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
812 PM CDT FRI APR 24 2015

KSZ029-250130-
GOVE KS-
812 PM CDT FRI APR 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GOVE COUNTY UNTIL
830 PM CDT...

AT 812 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES NORTHEAST OF GOVE...MOVING SOUTH AT 15 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GOVE.

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 96 AND 99.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST CENTRAL
KANSAS.

LAT...LON 3912 10045 3906 10026 3890 10033 3896 10054
TIME...MOT...LOC 0112Z 018DEG 13KT 3901 10040

LUNDQUIST
Special weather statement, Apr 24, 8:43 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
843 PM CDT FRI APR 24 2015

KSZ015-250200-
SHERIDAN KS-
843 PM CDT FRI APR 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHERIDAN COUNTY
UNTIL 900 PM CDT...

AT 843 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF MORLAND TO
4 MILES SOUTH OF HOXIE...AND MOVING SOUTH AT 15 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TASCO AND STUDLEY.

LAT...LON 3913 10050 3932 10047 3942 10016 3913 10016
TIME...MOT...LOC 0143Z 014DEG 12KT 3935 10021 3929 10041

LUNDQUIST
Special weather statement, Apr 24, 8:48 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
848 PM CDT FRI APR 24 2015

KSZ002-NEZ080-250215-
RAWLINS KS-HITCHCOCK NE-
848 PM CDT FRI APR 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL RAWLINS AND
SOUTHEASTERN HITCHCOCK COUNTIES UNTIL 915 PM CDT...

AT 848 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF
STRATTON TO 9 MILES NORTHWEST OF ATWOOD...AND MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
RAWLINS AND SOUTHEASTERN HITCHCOCK COUNTIES.

LAT...LON 4010 10085 3986 10097 3987 10123 4010 10114
TIME...MOT...LOC 0148Z 272DEG 23KT 4004 10110 3993 10115

LUNDQUIST
Special weather statement, Apr 24, 8:58 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
858 PM CDT FRI APR 24 2015

KSZ015-250215-
SHERIDAN KS-
858 PM CDT FRI APR 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR SHERIDAN COUNTY UNTIL 915 PM
CDT...

AT 857 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
STORMS OVER THE SOUTH HALF OF SHERIDAN COUNTY...MOVING SOUTH AT 15
MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HOXIE...GRINNELL...ANGELUS...SEGUIN...TASCO AND STUDLEY.

LAT...LON 3913 10072 3943 10068 3943 10016 3913 10016
TIME...MOT...LOC 0157Z 009DEG 14KT 3924 10042

LUNDQUIST
Local storm report, Apr 24, 9:00 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
800 PM MDT FRI APR 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     HAIL             11 N ATWOOD             39.97N 101.04W
04/24/2015  E1.00 INCH       RAWLINS            KS   TRAINED SPOTTER

            DIME TO QUARTER SIZE HAIL.

&&

BWARREN

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 11:35 PM CDTSpecial Weather StatementGLDRed Willow25 min
Apr 24, 11:58 PM CDTSpecial Weather StatementGLDRed Willow32 min
Apr 25, 12:34 AM CDTSpecial Weather StatementGLDFurnas26 min
Apr 25, 12:42 AM CDTSpecial Weather StatementGLDRed Willow33 min
Apr 24, 7:06 PM CDTSevere Thunderstorm WarningGLDGove54 min
Apr 24, 7:16 PM CDTSpecial Weather StatementGLDCheyenne29 min
Apr 24, 7:49 PM CDTSpecial Weather StatementGLDGove26 min
Apr 24, 7:53 PM CDTSpecial Weather StatementGLDDecatur37 min
Apr 24, 8:12 PM CDTSpecial Weather StatementGLDGove18 min
Apr 24, 8:43 PM CDTSpecial Weather StatementGLDSheridan17 min
Apr 24, 8:48 PM CDTSpecial Weather StatementGLDRawlins27 min
Apr 24, 8:58 PM CDTSpecial Weather StatementGLDSheridan17 min
Apr 24, 9:33 PM CDTSpecial Weather StatementGLDRawlins27 min
Apr 24, 9:56 PM CDTSpecial Weather StatementGLDDecatur19 min
Apr 24, 10:51 PM CDTSpecial Weather StatementGLDDecatur24 min
Apr 24, 10:53 PM CDTSevere Thunderstorm WarningGLDDecatur36 min
Apr 25, 12:24 AM CDTSpecial Weather StatementGLDDecatur36 min
Apr 25, 1:00 AM CDTSpecial Weather StatementGLDNorton30 min
Apr 25, 1:14 AM CDTSpecial Weather StatementGLDNorton31 min
Apr 25, 1:33 AM CDTSpecial Weather StatementGLDGraham27 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.